# SDR 97ZZZX3901

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54381
- Make and model: Cessna 172P
- Aircraft serial: 17274968
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 053200123
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 3,858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION PER SB 94-8-A, THE SKIN WAS FOUND CRACKED.  THE SKIN AND REINFORCEMENT WERE REPLACED WITH NEW PARTS.  NO OTHER PROBLEMS FOUND.
